# SDR KBMA119538

- Difficulty date: August 11, 2002
- Submitted: August 20, 2002
- Operation: Air carrier
- Aircraft: N313LV
- Make and model: Snias AS350B2
- Aircraft serial: 3296
- Engine: Tmeca ARRIEL1
- System (JASC): 2150 · Cabin Cooling System
- Part: Motor
- Part number: 350A6011
- Part serial: 11
- Condition: Inoperative
- Location: Air Conditioner
- Part time: 1,665 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIR CONDITIONER BLOWS HOT AIR.  REPLACED CONDENSOR MOTOR WITH SERVICEABLE UNIT.
